# SDR 98FDEA00710

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- System (JASC): 2430 · DC Generating System
- Part: Module
- Condition: Failed
- Location: Nr 3 Battery
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

NR 3 BATTERY STRONG ODOR PRESENT, BATTERY INDICATED AMBER, THEN OFF.   REMOVED AND REPLACED DIODE MODULES 64VD AND 65VD.
